# SDR DALA2016083106367

- Difficulty date: August 30, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,323 hours, 22,511 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN FLOOR STRUCTURE, CREASE BEAM CHORD AT L1 DOOR, HAS SURFACE CORROSION, STA 305-355.  MAINTENANCE REMOVED CORROSION FROM L1 DOOR CREASE BEAM IAW SRM 53-10-15, PARA 4C.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15, FIG 108, .090" ORIGINAL REMAIN .045" LOSS OF .045".  R & R CREASE BEAM IAW DWG 141A8110.
